# SDR SWAA2022060808180

- Difficulty date: May 15, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS400 AFT FACE AND STR26L FWD CARGO COMPARTMENT 2022-283957 / [01] REPLACED ANGLE-CLIP LOCATED BS400 AFT FACE AND STR26L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM:9 AND DWG:143A7505 SHEET:81 REV:-.;[02] REPLACED ANGLE-CLIP AND FASTENERS LOCATED BS400 AFT FACE AND STR26L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM:9 AND DWG:143A7505 SHEET:81 REV:-. SEE INDIVIDUAL SIGNS OFF BELOW. ITEM RII
